Health knowledge made personal
Join this community!
› Share page:

How can I ease the side effect of diarrhea when I have cancer treatment?


Posted by Be Well

How can I ease the side effect of diarrhea when I have cancer treatment?
 
Answers (1)
Sort by: Newest first | Oldest first

Always speak to your doctor, nurse or specialist if you have diarrhea after receiving cancer treatment, as they may be able to prescribe anti- diarrhea medication. They also will advise you about whether you should make any changes to your diet.

Depending upon your individual treatment and the type of cancer, the following tips may be useful:

  • eat less fiber, such as cereals, wholegrain bread and pasta, and raw fruit and vegetables,
  • eat small, frequent meals,
  • avoid spicy or fatty foods, and
  • drink plenty of fluids, ideally water, to prevent dehydration.

Further information:

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: